Optimal scale-free compact routing schemes in networks of low doubling dimension

Goran Konjevod, Andrea Richa, Donglin Xia

Research output: Chapter in Book/Report/Conference proceedingConference contribution

22 Scopus citations

Abstract

We present optimal-stretch scale-free compact routing schemes for networks of low doubling dimension, in both the name-independent and name-dependent models. Our name-independent algorithm is the first scale-free name-independent compact routing scheme to achieve asymptotically optimal stretch, closing the gaps left by the work of Abraham et al. (ICDCS'06) and Konjevod et al. (PODC'06). Our name-dependent algorithm is the first scale-free optimal-stretch name-dependent compact routing scheme that uses optimal ⌈log n⌉-bit routing labels, in spite of the limited routing label information. We define a simple hierarchical decomposition technique based on ball-packings. Our algorithms rely on a novel combination of ball-packings and hierarchical r-nets, which we see as a contribution in its own right.

Original languageEnglish (US)
Title of host publicationProceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms
PublisherAssociation for Computing Machinery
Pages939-948
Number of pages10
Volume07-09-January-2007
ISBN (Print)9780898716245
StatePublished - 2007
Event18th Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2007 - New Orleans, United States
Duration: Jan 7 2007Jan 9 2007

Other

Other18th Annual ACM-SIAM Symposium on Discrete Algorithms, SODA 2007
CountryUnited States
CityNew Orleans
Period1/7/071/9/07

    Fingerprint

ASJC Scopus subject areas

  • Software
  • Mathematics(all)

Cite this

Konjevod, G., Richa, A., & Xia, D. (2007). Optimal scale-free compact routing schemes in networks of low doubling dimension. In Proceedings of the Annual ACM-SIAM Symposium on Discrete Algorithms (Vol. 07-09-January-2007, pp. 939-948). Association for Computing Machinery.